Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Robust stability of interval matrices

Author(s):

M. Mansour
Conference/Journal:

Conference on Decision and Control (CDC), vol. 1, pp. 46-51
Abstract:

A review of some sufficient conditions for the stability of interval matrices is given with simplications of some of the proofs and with new results. Necessary and sufficient conditions of the stability of 2 x 2 interval matrices as well as an algorithn1 to check the stability or instability of interval matrices of higher order is given.

Year:

1989
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@InProceedings { Xxx:1989:IFA_2895,
    author={M. Mansour},
    title={{Robust stability of interval matrices}},
    booktitle={Conference on Decision and Control (CDC)},
    pages={46--51},
    year={1989},
    address={},
    month=dec,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2895}
}
Permanent link